# SDR VJ9800651

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL FIRST ONE AT BS 616 LATERAL FLOORBEAM TO RBL 46 LONGITUDINAL FLOORBEAM ATTACH FITTING WAS FOUND CRACKED.  SECOND ONE AT LEFT FORWARD FS 257.5 - FS 312  LBL 50.5 ON THE UPPER AND LOWER SURFACE. THIRD ONE AT BS 312 FROM S29-20L AT THE FWD LAVATORY.  FOURTH ONE AT THE RIGHT FWD GALLEY BS 294.5 BL 0 - RBL 48.  LAST ONE AT BS967 LBL 24 TO RBL24 AT THE CLIP NUTS OF THE UPPER FLANGE.  REMOVED AND REPLACED CRACKED ANGLE AND CHEMICALLY REMOVED ALL CORROSION AND INSTALLED REPAIR ANGLE IAW B737 SRM 51-40-4, 51-10-2, 51-40-3, 51-30-2, 53-10-1, 51-40-2, 53-10-9 FIG. 5, AND MM 51-20-11 AND 51-21-31.
